MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.

BAXTER HEALTHCARE CORPORATION INTRAVIA; CONTAINER, I.V.
Model Number 2B8011
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that three (3) 150ml intravia containers had particulate matter (pm) in the bags.It was observed that when the bags were spiked at a slight angle a piece of plastic occasionally broke off into the bag.The pm appeared to be a piece of the port and was described as, ¿small, thin, clear piece of plastic floating in the solution in the bag¿.The bags were being filled with piperacillin-tazobactam.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6) medical center.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, d9, h3, h4, h6 (update codes), h11.Correction: d4 expiration date (update to n/a), udi #.B5: the event was observed in the inpatient pharmacy area.H11: two (2) devices and three (3) photographs of samples were provided for evaluation.Visual inspection of the photo samples showed a particle inside the bags.A visual inspection of the returned samples was performed which showed a particle was inside the bags.The particle appears to be detached from the membrane of the port due to the spiking process by the end user.The reported condition was verified.The cause could not be determined; however, may be user-related to the spiking process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTRAVIA
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22235629
Report Number1416980-2025-03386
Device Sequence Number15727864
Product Code KPE
UDI-Device Identifier00085412003467
UDI-Public(01)00085412003467(10)DR22G29017
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K964853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Model Number2B8011
Device Catalogue Number2B8011
Device Lot NumberDR22G29017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown